# SDR CALA2010072700349

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 42,670 hours, 22,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: REPAIRED
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-04659 OP 02 WEB CRACKED AT STA 303.9 AT OVAL HOLE FOR STRINGER 16L.  INSTALLED REPAIR WEB AT STA 303.9 AT OVAL HOLE FOR STR 16L PER EA 5310-04659 OP 02.
